# SDR IPXA2025041063102

- Difficulty date: March 31, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 30,937 hours, 20,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146N52407
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR ANGLE SUPPORT CORRODED A LOWER DECK PLATE STA 1720 BTW LBL30.00 AND LBL 40.00.REMOVED ANGLE SUPPORT CORRODED A LOWER DECK PLATE STA 1720 BTW LBL30 AND LBL 40 IAW B757 SRM 51-10-02.LOCATED AND DRILLED NEW ANGLE IAW B757-200 SRM 51-40-05-0G-0.INSTALLED ANGLE AT LOWER DECK PLATE STA 1720 BTW LBL30.00 AND LBL 40.00  IAW B757-200 SRM 51-40-02-0G
